# SDR FDEA201312283063

- Difficulty date: December 28, 2013
- Submitted: December 31, 2013
- Operation: Air carrier
- Aircraft: N963FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24368
- Aircraft time: 68,637 hours, 22,009 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 143N10266
- Condition: Damaged
- Location: Bs 680
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERNAL FRAME FAILSAFE HAS DOUBLE DRILLED HOLES, BS 680, STRINGER 17 - 24R.  FOUND TO BE OUT OF LIMITS IAW SRM 53-00-07 DETAIL II.  R & R FAILSAFE IAW DRAWING 143N1026 & SRM-51-40-02.
